No. I went to their website and I'd be skeptical because they have given their "proprietary" (basically secret) ingredients fancy sounding names without actually telling you what they are. They may be common, cheaply available herbs, perhaps vitamins, who knows what they are. The other ingredients in Anxietol can mostly be found in the vitamin aisle. This supplement is also relatively expensive. Personally, I'd pass. When taking any substance, supplement or prescription, I think it is vital to know exactly what is in the pill.
I looked up every ingredient in it and it looks promising..........I will comment that it can not be much more dangerous than all the SSRI and SNRI meds that cause such horrendous side effects and withdrawal symptoms....... Will there every be anything that actually works SAFELY????
Nothing is completely safe, and I'm a fan of vitamins and supplements, I take quite a few myself. My point is that some of the "proprietary" ingredients aren't named, so I'd be concerned about that. If it's an herb or vitamin, you want to know exactly what it is to avoid interactions. Herbs can interact with even everyday, over-the-counter meds, and there are some lists online that you can check for interactions (although herb to drug interactions aren't as well known or documented as drug to drug interactions). If you haven't already, I'd consult a few good nutrition/vitamin oriented books (you always want more than one or two sources), see which vitamins are recommended, and try those first, if you haven't already. I know some common ones for anxiety are magnesium, calcium, B vitamins, the herbs Kava Kava and passionflower, possibly magnolia. There are some really good vitamin and herb guides out there that I have and have read and most of them put forth remedies that have some decent research behind them. Again, though, look for interactions with any drugs (RX or OTC) that you may be taking. Also remember, side effects and safety are different things. SSRIs can have some unpleasant side effects, but are generally very safe when used properly under physician supervision. But you're right, no drug is safe, natural or chemical.
The first week or so of the SSRIs can be quite rough. Did your doc give you a benzo like Xanax or Valium to take the edge off until (hopefully) the SSRI starts working? If not, call him and tell him you're very anxious and you feel like you are crawling out of your skin, tell him you want to give the med a chance but can't take all that anxiety. He should prescribe something else. The benzos are very helpful (I find them more helpful than the SSRIs, but that's just me).
I take klonopin .5 3 x daily............have for 13 years...........I hate the SSRI meds but I went off totally about 2 3 months ago and I was screaming and yelling at people I did not even know!! I do not know who that person was............Was that withdrawal........as soon as I started Zoloft that went away for awhile but then I was more anxious and dizzy..........so now back to paxil.........just a viscious circle as they eventully poop out and you ahve to switch again!
The screaming and yelling was likely withdrawal. When I came off Zoloft a couple years ago (and I weaned off slowly) I was like a total witch for a while! My husband (who is pretty easygoing, water off a duck's back kinda guy) told me "Look, I don't know WHAT this is, but it needs to stop now. You're yelling because you can't find a magazine!" I realized I was snapping and freaking out at everyone. I made a conscious effort to realize that I couldn't yell (but I still felt like it, so I'd leave the room and "steam" by myself) and after another, say, month it passed. I have heard of MANY people having this problem.
I'm taking Lexapro right now (but thinking of quitting, I don't think it's doing anything) and my psych switched me from Xanax XR to Klonopin with Ativan for breakthrough panic. I dropped my RX off this afternoon so I'll probably start the Klonopin on Thursday. I've been on pretty much all the SSRIs, I tell you, I think they work well for some people, they worked well for me for a while, but I'm getting sick of them. I don't think they are doing anything anymore for me, but that may be because I've been on and off them for about 10 years. Maybe my brain just isn't responding to them anymore.
WOW I wish I could know how long the nasty.....I MEAN NASY mood would last and maybe I could make it thru and come back out as ME!! I was so mean my husband and children and people I did not even know got the brunt of it......is there anything that will help with that? I am still on klonopin .5 3 x daily and just started paxil at 5 mg and feeling AWFUL!!
If you want to try and wean off the SSRIs again, I'd just recommend going VERY slowly and also possibly continuing a benzo such as Xanax, Valium, Ativan, whatever, on an as-needed basis. It can be really rough. The physical symptoms like the electric shock feelings and things go away relatively quickly for me when I stop an SSRI, but my mood takes longer to level out.
I would LOVE to go off but I am almost abusive when I stop them........last time I taked with 1 mg of prozac down to nothing over a long period and within a few days I felt much better physically but like I said emotionally I was NASTY!!! I will always take klonopin and that does not bother me......just wish I could stop the other and get back to square one and see if I really need the SSRI meds........a month or two of me being like that is not going to work in my house. I would be kicked to the curb and my family does not deserve that..........maybe I need to try a rehab prog????